Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Zoryl, glycomet, amlopres for diabetes, BP. Does brisk walking, yoga. Calf muscles paining. Possible reason?

Hi, Dr.David! Greetings from Nepal. I am having diabetes for last over 22 years and blood pressure once reported about 10 years back ( 170/110). Ever since I am taking diabetes medicine, now Zoryl-3 x 2 times morning/evening and Glycomet 1000 mg also 2 times orning/evening. Plus I am taking Amlopres- 5 one tab a day. I am brisk morning walker and I do Yoga excercises every morning .Walking about 45 minutes and yoga excercises about same time. Blood sugar more or less under control when high (not very often 165/170 at random) and otherwise it is 130/140. So far so good. But these days I am feeling pain (tired feeling) specially at the muscles in the leg calf just under the knee at the back side. And also I have a feeling of warmness on the side of the knee while waking up from the sleep at night. I have done the prostrate operation 2 years back, Now I am 63. I am thinking the tired feeling at the muscles could be due to prolonged use of one of the above medicines. I do no know what to change? Can you guide me Sir? regards, Kishore Khanal
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
There could be various reasons for your calf muscle pain like
Low levels of VIT D,VIT B12,calcium,potassium etc
Peripheral artery disease
Deep venous thrombosis
Diabetic neuropathy
Restless leg syndrome
You must consult a diabetologist and get investigated thoroughly for the above mentioned causes.
Treatment would depend upon finding the cause.
Keep your blood sugar levels,blood pressure levels and serum lipid levels under meticulous control.
Keep doing regular exercises.
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor